# SDR SCNA20210126004

- Difficulty date: January 15, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 56,963 hours, 18,202 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Worn
- Location: Pneumatic Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC ACCESS DOOR (192DR), WORN ON EDGES WHERE IT CONTACTS DOOR 192CR.  FOUND DAMAGE ON HIGH PRESSURE CONNECT DOOR TO BE OUT OF LIMITS, PER SRM 53-40-70-1A-1 FIG 108 DETAIL D.  FABRICATED REPLACEMENT DOOR, PER ATS ER 21-01-031 REV IR AND SCA EA 53-0084 REV 00.
